# SDR 2008UALA00996

- Difficulty date: February 23, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 56,951 hours, 31,648 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 196-208
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE DENTS ON FUSELAGE, STATIONS 196 TO 208, ABOVE STRINGERS 24R.  REPAIRED DENTS PER UA-EVA 71181A.     MAJOR REPAIR ACCOMPLISHED.
